# SDR USAASB97121

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FL217, MAINTENANCE FOUND THE LEFT AND RIGHT EXTERIOR MID OVERWING EMERGENCY EXIT LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT BATTERY PACKS.  OPS CHECK GOOD.  (M)
